# SDR SWAA2024061486697

- Difficulty date: May 16, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295-285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL AT 294.5 TO 285 AT CENTERLINE IS CRACKED<[01] REMOVED AND REPLACED INTERRCOSTAL AT FWD CABIN FLOOR SUPPORT STA. 294.5 TO STA. 285.REF. SRM. 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION.
